| Model Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-jul-2025.Lot 2505475: (b)(4) items manufactured and released on 17-03-2025.Expiration date: 2030-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component revised: batch review performed on 11-jul-2025.Stem: m-vizion 01.22.427 proximal body ø24mm l 40mm lat with holes (k201471) lot 2348621: (b)(4) items manufactured and released on 28-05-2024.Expiration date: 2029-05-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Competitor cup and liner revised.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 2 weeks from primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the competitor cup and liner and medacta proximal body and head.The surgery was completed successfully.